CERN Portuguese Teachers Programme 2009 / Escola de Professores no CERN em Língua Portuguesa

Europe/Zurich
6 2-024 (CERN)

6 2-024

CERN

Mick Storr , Pedro Abreu (LIP - Laboratório de Instrumentação e Física Experimental de Partículas and IST)
Description
This is the 3rd edition of this programme, in which high-school teachers follow an update course with theoretical classes on Particle Physics and related subjects, hands-on sessions, and visits to experiments at CERN, almost all in portuguese language. Nesta 3ª edição desta Escola, professores de escolas secundárias têm aulas sobre Física de Partículas e áreas associadas, sessões experimentais e visitas aos laboratório do CERN, decorrendo quase todo o programa em língua portuguesa.
    • 14:00 15:00
      Welcome Session / Sessão de Boas Vindas 1h Restaurant 1

      Restaurant 1

      CERN

      Introduction to the Program and Practicalities Introdução ao Programa e coisas práticas
      Speaker: Mick Storr (CERN)
    • 15:00 18:00
      Short tour of CERN and visit to the ATLAS Visitor Centre/ Excursão breve ao CERN e ao Centro de Visitas de ATLAS 3h Restaurant 1

      Restaurant 1

      CERN

      To introduce participants to useful locations and the route to the lecture room, give an opportunity to ask questions about all aspects of the program, and take a first look at an experimental facility Para introduzir aos participantes os sítios mais úteis e o caminho para as salas de aulas, e uma oportunidade para questionar todos os aspectos do programa.
    • 19:00 20:30
      Dinner / Jantar 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 09:00 09:15
      Welcome to CERN / Benvindos ao CERN 15m 6 2-024

      6 2-024

      CERN

      Welcome Address by the CERN Management / Sessão de Abertura por um representante da Direcção do CERN
      Speaker: Jonathan R. Ellis (CERN)
    • 09:15 10:00
      Introduction to CERN / Introdução ao CERN 45m 6 2-024

      6 2-024

      CERN

      Introduction to the Organization and the Laboratories Introdução à Organização e aos Laboratórios
      Speaker: Pedro Abreu (LIP Laboratório de Instrumentação e Física Experimental de Partículas / IST)
      Slides
    • 10:00 10:45
      Introduction to Particle Physics / Introdução à Física de Partículas (1/3) 45m 6 2-024

      6 2-024

      CERN

      A basic introduction to Particle Physics with exercises Uma introdução básica à Física de Partículas e com propostas de exercícios
      Speaker: Prof. Augusto Barroso (CFTC,U.Lisboa)
      Slides
    • 11:00 11:30
      Coffe break / Pausa para café 30m 6 2-024

      6 2-024

      CERN

      Breathing time / Tempo para respirar

    • 11:30 12:15
      Particle Physics and the Universe / Da Física de Partículas para o Universo 45m 6 2-024

      6 2-024

      CERN

      A brief introduction to the current vision of our Universe Uma breve introdução à visão actual do nosso Universo
      Speaker: Pedro Abreu (LIP Laboratório de Instrumentação e Física Experimental de Partículas / IST)
      downloadable video
      Slides
    • 12:30 14:00
      Lunch / Almoço 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 14:00 14:45
      Matter vs Antimatter: LHC-b Detector and Brazilian participation / Matéria e Antimatéria: o Detector LHC-b e a participação Brasileira 45m 6 2-024

      6 2-024

      CERN

      The matter-antimatter asymmetry and a detector to tackle it: LHC-b and Brazilian participation A assimetria matéria-antimatéria e um detector para a estudar: LHC-b e a participação brasileira
      Speaker: Ignacio De Bediaga Hickman (Centro Bras. de Pesquisas Fisicas (CBPF)-Unknown-Unknown)
      more information
      Paper
      Slides
    • 15:00 18:00
      Vist to an Experimental Hall / Visita a uma Zona Experimental 3h 6 2-024

      6 2-024

      CERN

      Speakers: Ignacio De Bediaga Hickman (Centro Bras. de Pesquisas Fisicas (CBPF)-Unknown-Unknown), Mick Storr (CERN)
    • 18:00 19:30
      Revision of the Day / Revisão do Dia 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 09:00 09:45
      Basics of Particle Detection / Princípios da Detecção de Partículas 45m 6 2-024

      6 2-024

      CERN

      Speaker: Ana Maria Henriques Correia (CERN)
      Slides
    • 10:00 10:45
      Introduction to Particle Physics / Introdução à Física de Partículas (2/3) 45m 6 2-024

      6 2-024

      CERN

      A basic introduction to Particle Physics with exercises Uma introdução básica à Física de Partículas e com propostas de exercícios
      Speaker: Prof. Augusto Barroso (CFTC,U.Lisboa)
      Paper
      Slides
    • 11:00 11:30
      Coffe break / Pausa para café 30m 6 2-024

      6 2-024

      CERN

      Breathing time / Tempo para respirar

    • 11:30 12:15
      The ATLAS Detector and the participation of Portugal / O Detector ATLAS e a participação portuguesa 45m 6 2-024

      6 2-024

      CERN

      Speaker: Agostinho Gomes (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas)
      Slides
    • 12:30 14:00
      Lunch / Almoço 1h 30m 6 2-024

      6 2-024

      CERN

    • 14:00 18:30
      Parallel Session - Visits and Hands-on Session / Sessão paralela - Visitas e sessão experimental 4h 30m 17 1-007

      17 1-007

      CERN

      3 groups of 20 persons will go, in parallel, to a double visit to the PS/AD and the Computer Centre, to a visit to the Microcosm, and to an hands-on session with a Cloud Chamber 3 grupos de 20 pessoas irão, em paralelo, visitar o PS/AD e o centro de cálculo, visitar o microcosmos, e participar numa sessão experimental com uma Câmara de Nuvens
      Speaker: Mick Storr (CERN)
      Video
    • 18:30 19:30
      Revision of the Day / Revisão do Dia 1h Restaurant 1

      Restaurant 1

      CERN

    • 19:30 22:30
      PORTUGUESE BARBEQUE / CHURRASCO PORTUGUÊS 3h B6529 R-001 (Zone Bar B Q)

      B6529 R-001

      Zone Bar B Q

      Bar-b-que with the portuguese communities at CERN.
      Churrasco com a comunidade portuguesa no CERN.

    • 09:00 09:45
      Introduction to Particle Physics / Introdução à Física de Partículas (3/3) 45m 6 2-024

      6 2-024

      CERN

      A basic introduction to Particle Physics with exercises Uma introdução básica à Física de Partículas e com propostas de exercícios
      Speaker: Prof. Augusto Barroso (CFTC,U.Lisboa)
      document
      Paper
    • 10:00 10:45
      The science case for LHC / Porquê um LHC? 45m 6 2-024

      6 2-024

      CERN

      The reasons to build the biggest scientific machine ever devised are discussed. Serão discutidas as razões para a construção da maior máquina científica até à data.
      Speaker: Gaspar Barreira (LIP Laboratório de Instrumentação e Física Experimental de Partículas / IST)
      Slides
    • 11:00 11:30
      Coffe break / Pausa para café 30m 6 2-024

      6 2-024

      CERN

      Breathing time / Tempo para respirar

    • 11:30 12:30
      Question and answer session / Sessão de Dúvidas, Perguntas e Respostas 1h 6 2-024

      6 2-024

      CERN

    • 12:30 14:00
      Lunch / Almoço 1h 30m 6 2-024

      6 2-024

      CERN

    • 14:00 19:30
      Discover Geneva Treasure Hunt / Caça ao Tesouro (Visita a Genebra) 5h 30m Restaurant 1

      Restaurant 1

      CERN

      list of actions
    • 19:30 22:00
      Programme Dinner / Jantar do Programa 2h 30m Genebra (Hotel Edelweiss)

      Genebra

      Hotel Edelweiss

    • 09:00 09:45
      Particle Physics Spin-Offs / Aplicações da Física de Partículas 45m TH Auditorium

      TH Auditorium

      CERN

      Speaker: Luís Peralta (LIP Laboratório de Instrumentação e Física Experimental de Partículas / FCUL)
      Slides
      Video
    • 10:00 10:45
      Data Acquisition Systems / Sistemas de Aquisição de Dados 45m TH Auditorium

      TH Auditorium

      CERN

      Speaker: Clara Gaspar (CERN)
      Slides
    • 11:00 11:30
      Coffe break / Pausa para café 30m 6 2-024

      6 2-024

      CERN

      Breathing time / Pausa para respirar

    • 11:30 12:30
      Question and answer session / Sessão de Dúvidas, Perguntas e Respostas 1h TH Auditorium

      TH Auditorium

      CERN

      Speaker: Pedro Abreu (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas)
    • 12:30 14:00
      Lunch / Almoço 1h 30m 6 2-024

      6 2-024

      CERN

    • 14:00 14:45
      The CMS Detector and the participation of Portugal / O Detector CMS e a participação portuguesa 45m TH Auditorium

      TH Auditorium

      CERN

      Speaker: Dr André David (LIP - Laboratorio de Instrumentaco e Fisica Experimental de Particulas)
      Slides
    • 15:00 18:00
      Visit to an Experimental Hall / Visita a uma Zona Experimental 3h TH Auditorium

      TH Auditorium

      CERN

      Speakers: Andre David (LIP, Lisbon), Mick Storr (CERN)
    • 09:00 09:45
      Applied Physics with Accelerators at ISOLDE / Física Aplicada com Aceleradores (ISOLDE) 45m 500/1-001 - Main Auditorium

      500/1-001 - Main Auditorium

      CERN

      400
      Show room on map
      Speaker: João Guilherme Correia (ITN Instituto Tecnológico e Nuclear)
      Slides
    • 10:00 10:45
      Controlling "Cool" Accelerators / Aceleradores em Física de Partículas e controle criogénico 45m 500/1-001 - Main Auditorium

      500/1-001 - Main Auditorium

      CERN

      400
      Show room on map
      A brief description of the LHC and the problem of controlling its cryogenic system Um breve descrição do LHC e o problema do controle do seu sistema de criogenia
      Speaker: Paulo Gomes (CERN)
      Slides
      Video
    • 11:00 11:30
      Coffe break / Pausa para café 30m 6 2-024

      6 2-024

      CERN

      Breathing time / Tempo para respirar

    • 11:30 12:15
      Particle Physics without Accelerators / Física de Partículas sem Aceleradores artificiais 45m 500/1-001 - Main Auditorium

      500/1-001 - Main Auditorium

      CERN

      400
      Show room on map
      Particle and Astroparticle Physics in Cosmic Rays, Gamma rays, and neutrino experiments Física de Partículas e Astropartículas em experiências de Raios Cósmicos, Raios Gama, e experiências de neutrinos.
      Speaker: Fernando De Carvalho Barao (LIP Laboratorio de Instrumentaco e Fisica Experimental de Particulas)
      Slides
    • 12:30 14:00
      Lunch / Almoço 1h 30m 6 2-024

      6 2-024

      CERN

    • 14:00 14:45
      Open questions about Particle Physics and the Universe / Questões em Aberto na Física de Partículas e no Universo 45m 500/1-001 - Main Auditorium

      500/1-001 - Main Auditorium

      CERN

      400
      Show room on map
      Open Problems by Dr. Jon Ellis. The slides will not be available due to organization problems. / Problemas em Aberto pelo Dr. Jon Ellis. Os slides mostrados nesta palestra não serão disponibilizados devido a problemas de organização.
      Speaker: Jonathan R. Ellis (CERN)
    • 15:00 17:00
      Questionnaires and evaluation of the programme / Questionários e Avaliação do Programa 2h 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      120
      Show room on map
      Slides
    • 17:30 18:00
      Bus to airport / Transporte ao aeroporto 30m Hostel Reception

      Hostel Reception

      CERN

Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×